Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itchy reddish bump on the vagina, infected belly button. Are these related?

I recently got an itchy red bump right above my vagina and when I scratched it, the bumps spread to other areas closer to my vagina and I now have two more bumps on the middle of my thigh. I got one on my arm and now my face is breaking out in acne , which is not common for me. I recently got my belly button pierced and it is very slightly infected, could that cause these weird and uncomfortable bumps?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that there might be having fungal infection to groin,vagina and thigh.
There is likely of having infection at belly button after piercing.
It has no relation with your old lesion in private parts.
Apply antibiotic cream on belly button and anti fungal cream on your private part.
Go for oral anti-fungal medicine like Flucanozole.
Keep local hygiene clean, dry and airy.
Ok and bye.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor